# SDR IXXA20170216152

- Difficulty date: January 16, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. AFT LOWER CARGO SHEAR TIE CORRODED STATION 1373 JUST INBOARD OF STRINGER 35L. BLENDED AREAS. FOUND TO BE OUT OF LIMITS IN ACCORDANCE WITH SRM 51-10-02. ORIGINAL THICKNESS = .040", REMAINING THICKNESS = .030".
